# SDR TWAA0101922

- Difficulty date: January 29, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, IN THE AFT CARGO COMPT, FOUND CORROSION ON LONGERON 19L, BETWEEN STA 1287 AND 1209.  REMOVED SECTION OF LONGERON AND CORROSION PER SRM 51-10-3.  REPLACED PORTION OF LONGERON PER SRM 53-02, FIG 18.
